# SDR ASAA1179009

- Difficulty date: February 9, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 36,882 hours, 16,171 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 36,882 hours, 16,171 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP GAUGE SHOWED SPLIT WITH FLP HANDLE IN UP POSITION.  LEFT GAUGE SHOWED UP RIGHT GAUGE BETWEEN UP AND 1 POSITION.  WITH FLAP HANDLE TO 1 POSITION NO LEDS OR TRAILING FLAPS.  RAN THE TRAILING EDGE FLAPS ASYMMETRY CHECKLIST.  LEDS DEPLOYED USING STANDBY SYSTEM PER CHECKLIST.  ACCOMPLISHED FIM TASKS 27 51 00 810 801 27 51 00 810 802 27 32 00 810 801 27 88 00 810 803 27 51 00 810 823 AND 27 51 00 810 822 ALL HAVE CURRENT STATUS GOOD.  PRECAUTIONARY REPLACED FSEU OPS CK'D NML AMM 27 51 01.  ACCOMPLISHED FIM TASK 27 51 00 810 836 STEP 2 OPERATIONAL TEST OF TRAILING EDGE FLAP SYS WITH PRIMARY CONTROL.  OPS CHECK NORMAL.  A/C OK FOR SERVICE PER FIM 27 51 00 810 836 STEP 2 A THRU D.
